MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED MULTIDIRECTIONAL SCREW; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED MULTIDIRECTIONAL SCREW; SHOULDER JOINT METAL PROSTHESIS
Model Number D. 4.5 MM X L26MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
Revision of an ascend flex/ reversed for a problem on the glenoid side, on (b)(6) 2021.Patient started to be painful in (b)(6) 2020 (i.E.Roughly 6 years after initial surgery in (b)(6) 2014).Loss of rom was also noted.The x-rays showed 3 broken peripheral screws.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED MULTIDIRECTIONAL SCREW
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key11705805
Report Number3000931034-2021-00043
Device Sequence Number19891317
Product Code KWS
UDI-Device Identifier03700386917097
UDI-Public03700386917097
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2019
Device Model NumberD. 4.5 MM X L26MM
Device Catalogue NumberDWD126
Device Lot Number2660AO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;